Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 235, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 15, 2016, 5:45 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 15, 2016, 6:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Ford County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 6 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:15 PM CDT | TSTM WND GST 85 | 2 Nw Dodge City, KS | LOST WINDOW TOO |
| Jul 15, 6:20 PM CDT | TSTM WND DMG | 2 Nw Dodge City, KS | LAW ENFORCEMENT REPORTED A SEMI WAS BLOWN OVER ON HIGHWAY 50. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 2:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
718
WUUS53 KDDC 152245
SVRDDC
KSC057-083-152345-
/O.NEW.KDDC.SV.W.0235.160715T2245Z-160715T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORD COUNTY IN SOUTHWESTERN KANSAS...
SOUTH CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 645 PM CDT
* AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF KALVESTA...MOVING SOUTH AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DODGE CITY...FORD...HOWELL...FT. DODGE...WRIGHT AND KINGSDOWN.
DODGE CITY IS IN THE PATH OF THIS SIGNIFICANT SEVERE THUNDERSTORM!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN INTERIOR ROOM...A
BATHROOM...CLOSET OR BASEMENT.
&&
LAT...LON 3790 10020 3805 9994 3750 9963 3751 10020
TIME...MOT...LOC 2244Z 357DEG 21KT 3797 10009
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
UMSCHEID3 follow-up statements
789
WWUS53 KDDC 152300 RRA
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT FRI JUL 15 2016
KSC057-083-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-HODGEMAN KS-
600 PM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR FORD AND SOUTH CENTRAL HODGEMAN COUNTIES...
AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
HOWELL...MOVING SOUTH AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...FORD...HOWELL...FT. DODGE...WRIGHT AND KINGSDOWN.
DODGE CITY IS IN THE PATH OF THIS SIGNIFICANT SEVERE THUNDERSTORM!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3790 10020 3805 9994 3750 9963 3751 10020
TIME...MOT...LOC 2259Z 357DEG 21KT 3788 10008
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...80MPH
$$
UMSCHEID605
WWUS53 KDDC 152312
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT FRI JUL 15 2016
KSC083-152320-
/O.CAN.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
HODGEMAN KS-
612 PM CDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HODGEMAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE...THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN KANSAS.
LAT...LON 3790 10020 3791 9992 3752 9977 3751 10020
TIME...MOT...LOC 2310Z 359DEG 19KT 3783 10009
$$
KSC057-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-
612 PM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN FORD COUNTY...
AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF
HOWELL...MOVING SOUTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...HOWELL...FT. DODGE AND WRIGHT.
THE MOST SIGNIFICANT THREAT FOR WIDESPREAD DAMAGE WITH HIGH WINDS AND
HAIL WILL MOST LIKELY IMPACT THE WESTERN PORTIONS OF DODGE CITY AS THE
STORM CONTINUES TO MOVE DUE SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3790 10020 3791 9992 3752 9977 3751 10020
TIME...MOT...LOC 2310Z 359DEG 19KT 3783 10009
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
UMSCHEID027
WWUS53 KDDC 152332
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
632 PM CDT FRI JUL 15 2016
KSC057-152345-
/O.CON.KDDC.SV.W.0235.000000T0000Z-160715T2345Z/
FORD KS-
632 PM CDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN FORD COUNTY...
AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGE CITY...
MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED AND NUMEROUS SPOTTER REPORTS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...HOWELL AND FT. DODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3784 10020 3784 9994 3752 9977 3751 10020
TIME...MOT...LOC 2331Z 351DEG 18KT 3774 10006
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:29 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 15, 2:29 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Dodge City KS 229 PM CDT FRI JUL 15 2016 ...Updated Short Term and Long Term sections... .SHORT TERM...(This evening through Saturday) Issued at 216 PM CDT Fri Jul 15 2016 Potentially significant severe weather event is about to unfold across far western Kansas. At 19Z, we were tracking an old outflow boundary extending from just south of GLD to just south of LaCrosse. This boundary was starting to stall out with late afternoon insolation setting in. This boundary, in addition to a triple point area just south of GLD, will be the focus for thunderstorm development. In fact, storms were already underway at the triple point southwest of GLD. Additional storms were starting to form in the well-mixed hot airmass in Baca Co. We fully expect a severe MCS, potentially signficant, to roll southeast through much of southwest KS through the evening. There may be a couple of 80-mph wind gust/damage reports in this setup along with (initially early) golfball hail reports. The very damaging wind threat is of moist concern, however. The MCS will likely clear southwest KS in the 04-07z time frame, but not before resulting in some widespread 0.50 to 1.00 inch rainfall amounts. The forward- propagating tendency of the MCS would most likely prevent excessive rainfall in this event. .LONG TERM...(Saturday night through Friday) Issued at 216 PM CDT Fri Jul 15 2016 Not much emphasis on the Long Term given quieter weather regime through much of this period and all the focus on the more important near term severe weather threat. Looking at the long term global models, they all still agree on a 600 decameter 500mb high settling in through much of the week which will result in persistent daytime highs around 100 each day and lows generally in the lower 70s. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 1230 PM CDT Fri Jul 15 2016 A severe MCS is forecast to move southeast across southwest KS this evening, which will most likely impact GCK and DDC terminals. HYS will probably be glanced by the MCS, but will include VCTS for a few hours there, too. Very strong winds may occur at both GCK and DDC terminals with the thunderstorms this evenings, perhaps briefly in excess of 45 or 50 knots. The thunderstorm activity will likely clear the region in the 03-06z time frame with VFR resuming and a gradual shift in wind to the east and southeast by Saturday morning. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 94 73 100 / 70 10 10 10 GCK 66 95 72 100 / 70 10 10 10 EHA 65 98 72 101 / 60 10 10 10 LBL 66 98 73 102 / 70 10 10 10 HYS 66 91 73 99 / 40 10 10 10 P28 68 94 74 100 / 70 20 10 10 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Umscheid LONG TERM...Umscheid AVIATION...Umscheid
Hazardous weather outlook, Jul 15, 11:32 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1132 AM CDT FRI JUL 15 2016 KSZ030-031-043>046-061>066-074>081-084>090-161645- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1132 AM CDT FRI JUL 15 2016 /1032 AM MDT FRI JUL 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE THREAT FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH LATE THIS EVENING, WITH POTENTIALLY WIDELY SCATTERED SIGNIFICANT SEVERE THUNDERSTORMS CAPABLE OF GREATER THAN GOLF BALL SIZE HAIL AND VERY DAMAGING WIND GUSTS TO 80 MPH. SEVERE THUNDERSTORMS WILL LIKELY FIRST DEVELOP DURING THE MID TO LATE AFTERNOON HOURS ACROSS NORTHEAST COLORADO AND FAR NORTHWEST KANSAS, THEN MOVE SOUTHEAST AS THEY MATURE AND GROW INTO A SEVERE THUNDERSTORM COMPLEX DURING THE EVENING HOURS.THE GREATEST SEVERE WEATHER THREAT WILL INCLUDE AREAS BETWEEN THE COLORADO BORDER AND HIGHWAY 283 FROM A SCOTT CITY LATITUDE IN THE NORTH DOWN TO THE OKLAHOMA BORDER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORMS SPOTTERS WILL LIKELY BE NEEDED FROM LATE AFTERNOON THROUGH LATE THIS EVENING OVER MUCH OF WEST CENTRAL AND SOUTHWEST KANSAS, PARTICULARLY ALONG AND WEST OF THE HIGHWAY 283 CORRIDOR TO THE COLORADO BORDER. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, Jul 15, 5:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
507 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 5 E COOLIDGE 38.04N 101.92W
07/15/2016 HAMILTON KS EMERGENCY MNGR
&&Local storm report, Jul 15, 5:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
510 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 5 WNW SYRACUSE 38.00N 101.84W
07/15/2016 HAMILTON KS LAW ENFORCEMENT
THE TORNADO WAS REPORT NEAR COUNTY ROAD L
AND HIGHWAY 50.
&&
RBLocal storm report, Jul 15, 5:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
522 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 9 W JETMORE 38.08N 100.06W
07/15/2016 M1.25 INCH HODGEMAN KS LAW ENFORCEMENT
&&Local storm report, Jul 15, 5:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
524 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 4 W SYRACUSE 37.98N 101.82W
07/15/2016 HAMILTON KS STORM CHASER
CHASER REPORTED CONE TORNADO THAT LASTED 20 MINS.
&&Local storm report, Jul 15, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 7 E COOLIDGE 38.04N 101.88W
07/15/2016 M1.25 INCH HAMILTON KS STORM CHASER
&&Local storm report, Jul 15, 5:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 PM CDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 4 NW PIERCEVILLE 37.93N 100.72W
07/15/2016 M74 MPH FINNEY KS ASOS
THIS REPORT IS AT THE GARDEN CITY AIRPORT.
&&
LEEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:46 PM CDT | Special Weather Statement | DDC | Morton | 59 min |
| Jul 15, 4:01 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 44 min |
| Jul 15, 4:04 PM CDT | Special Weather Statement | DDC | Scott | 56 min |
| Jul 15, 4:15 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jul 15, 4:18 PM CDT | Tornado Warning | DDC | Hamilton | 27 min |
| Jul 15, 4:30 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 48 min |
| Jul 15, 4:33 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 57 min |
| Jul 15, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 43 min |
| Jul 15, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 44 min |
| Jul 15, 4:41 PM CDT | Tornado Warning | DDC | Hamilton | 34 min |
| Jul 15, 4:44 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 46 min |
| Jul 15, 5:04 PM CDT | Tornado Warning | DDC | Hamilton | 26 min |
| Jul 15, 5:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 50 min |
| Jul 15, 5:15 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 60 min |
| Jul 15, 5:25 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 65 min |
| Jul 15, 5:29 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 25 min |
| Jul 15, 5:34 PM CDT | Tornado Warning | DDC | Gray | 41 min |
| Jul 15, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Meade, Seward | 54 min |
| Jul 15, 5:51 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Haskell, Meade | 54 min |
| Jul 15, 5:57 PM CDT | Flash Flood Warning | DDC | Hamilton | 3 hr |
| Jul 15, 6:16 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Haskell, Meade, Seward | 44 min |
| Jul 15, 6:37 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 53 min |
| Jul 15, 6:51 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade, Seward | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.